# SDR TWAA0003807

- Difficulty date: February 29, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Bs 1117 - 1155
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, NUMBER 3 GALLEY TIE DOWN TRACK HAD CORROSION ON INBD TRACK, STA 1117 TO 1155.  REPLACED TRACK USING TWA PART 16-0794 PER SPM 6-70-01, PAGE 2 AND 3, ITEM 4.  SPLICED TRACK AT STA 1203 PER 53-05, FIG 4F, SHEET 1.
